# SDR ASAA2017051020730

- Difficulty date: May 10, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 14,162 hours, 4,702 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Part number: ABC57021
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED AT FL 330.  FOLLOWED QRH PROCEDURES.  WHEN WINDOW HEAT SWITCH RETURNED TO THE ON POSITION, OVERHEAT LIGHT REAPPEARED.  ACFT GROUNDED.   PRESSURIZED AIRCRAFT IAW AMM 05-51-91 AND TESTED LT SIDE WINDOW HEAT FOR 15 MINUTES.  NO DEFECTS NOTED IAW AMM 30-41-00.  PERFORMED LT SIDE WINDOW HEAT CONTROLLER BITE IAW FIM 30-41, TASK 801.  FOUND SENSE ELEMENT FAULTED IN ALL FLIGHT HISTORY REGISTERS. NO CURRENT FAULTS.  REMOVED THE LT  WINDOW HEAT CONTROL UNIT.  TESTED THE LT  WINDOW PRIMARY SENSOR AND HEAT ELEMENT RESISTANCE FROM D1046A RACK CONNECTOR.  RESISTANCE WITHIN LIMITS.  DISCONNECTED THE LT WINDOW CONNECTOR D10572 AND TESTED PRIMARY AND SECONDARY SENSE ELEMENTS AT THE LT WINDOW.   RESISTANCE WITHIN LIMITS.  DISCONNECTED OTHER END OF COIL WIRE ASSY D10568 AND TESTED FOR CONTINUITY OF COIL WIRE.  NO DEFECTS NOTED.  REPLACED THE COIL WIRE ASSY WITH NEW.  CONNECTED ALL CONNECTORS AND INSTALLED THE LT WINDOW HEAT CONTROL UNIT IAW AMM 30-21-11, AND W/D 30-41-12, PAGE 2. LT  WINDOW HEAT CONTROL UNIT SYSTEM TESTED GOOD IAW AMM 30-41-11.  GROUND VERIFICATION SUCCESSFUL.
